Vol. 14, No. 3, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Refinements for infinite direct decompositions of algebraic systems

Peter Crawley and Bjarni Jónsson

Vol. 14 (1964), No. 3, 797–855
Mathematical Subject Classification
Primary: 08.30
Milestones
Received: 27 August 1963
Published: 1 September 1964
Authors
Peter Crawley
Bjarni Jónsson